Thursday, March 26, 2009

...

Why is it so hard to believe that I am sick oh???? hmm... This is not the first time that my frens do not believe that i am having fever... They say: "U sick meh??? U dun look like you r sick oh..."

I cant believe my house no panadol... ={ After few days of feeling goin to have fever like dat, my bro help me buy panadol and my fren gave me active-fast... Still i dun feel very well. So, i went to see doctor and the conversation is as follows:
Doctor: Ur body temperature has dropped to 38 degree. U did take some medicine rite?
Me: Ya.. I took panadol. (Meanwhile was thinking that he said it dropped to 38 degree... den previously is what le? But i dun dare to ask... hehe)
...

I dont like to eat these medicine oh... Make me feel so sleepy nia and a bit dizzy dizzy like dat. Nah.. these are the proof sthat i am sick... =P
My stomach is filled with pills.. ={ i din eat accordingly coz i dun haf throat pain oh.. hehe.. shhh...

*Appreciation is important although not many ppl will practice it.

10 comments:

ting said...

laura takes so many medicines arr,should take care of urself ya...
^.^

Eric said...

ya lor..

big girl liao..

mesti tahu jaga diri..

~Laura~ said...

got take care ah... but fail.. haha.. lol.. jk.. Thanks btw.. feel like wan to vomit after eating so many pills.. eeee...

saykhia said...

Hopefully you get well soon!

It helps to prepare a sweet for after you finish downing the pills =)

shirley said...

kelien.. eat so many pills... not good u noe! still say me gok... =P
take care =)

~Laura~ said...

saykhia... haha.. sweet.. i am not a kid le... =P

Shirley, i say u wad oh>??? *blur blur...

THank u to both.. i got take k of myself de... =) i think... hmmm...

saykhia said...

Sempat you delete your name from those pill packets~ =P

~Laura~ said...

haha.. er... dun wan other ppl to use the pic as wad wad oh... haha.. weird thinking but ya.. haha..

saykhia said...

Paranoid! =P

~Laura~ said...

Like dat oso paranoid???? For what reason oh???? *blur blur...